MAUDE Adverse Event Report: LIFECELL STRATTICE PERFORATED 15 X 35; MESH, SURGICAL

LIFECELL STRATTICE PERFORATED 15 X 35; MESH, SURGICAL
Catalog Number 1535002P
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Hernia (2240)
Date of Event 02/23/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This legal event is being reported as serious injury due to the reported recurrence with surgical intervention.Internal investigation into strattice lot sp200233 included a review of the reported information, review of the device history records, and a review of the complaint history records.The investigation resulted in no remarkable findings, including no other complaints reported against the lot and no deviations or related non-conformances revealed during processing.The lot was terminally sterilized within the process parameters and met all qc release criteria.As of 23 jan 2023, of the (b)(4) devices released to finished goods for lot sp200233, (b)(4) have been distributed with 92 reported as implanted.Based on our internal investigation with no remarkable findings, and without relevant patient factors, a relationship between the strattice and this event could not be determined.Due to the legal process, if additional information is made available during legal proceedings, a supplemental report will be submitted.
 
Event or Problem Description
It was reported through a legal event that a 45 year old female patient had hernia repair surgery on or about (b)(6) 2021.During the hernia repair surgery, the surgeon implanted a strattice mesh; lot # sp200233-093 ref # 1535002p mesh.After surgery, the patient returned to the hospital on or about (b)(6) 2022 for a revision surgery and additional strattice mesh was implanted.Plaintiff continues to experience complications.It was reported a second device was implanted on (b)(6) 2022 and the patient continues to experience complications; however since there is no date of occurrence or additional details provided against the second device, a second record will not be opened.

Brand Name
STRATTICE PERFORATED 15 X 35
Common Device Name
MESH, SURGICAL
Manufacturer (Section D)
LIFECELL
1 millennium way
branchburg NJ 08876
Manufacturer (Section G)
LIFECELL
1 millennium way
branchburg NJ 08876
Manufacturer Contact
christopher belle
1 millennium way
branchburg, NJ 08876
9089471470
MDR Report Key16264893
Report Number1000306051-2023-00010
Device Sequence Number12211050
Product Code FTM
UDI-Device Identifier00818410012489
UDI-Public00818410012489
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K150712
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/30/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/31/2022
Device Catalogue Number1535002P
Device Lot NumberSP200233
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/13/2023
Initial Report FDA Received Date01/30/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NO INFORMATION.
Outcome Attributed to Adverse Event Required Intervention;
Patient Age45 YR
Patient SexFemale